# SDR 96ZZZX3332

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6702H
- Make and model: Cessna 172M
- Aircraft serial: 17265545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 071349566
- Condition: Corroded
- Location: Aft Bulkhead
- Part time: 1,285 hours
- Component: 05133745
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ANNUAL INSPECTION, RT WING STRUT LOWER AFT BULKHEAD STIFFENER WAS FOUND WITH SURFACE CORROSION (RUST) ON LOWER 60 PERCENT OF PART.  AIRCRAFT HANGARED ON FARM STRIP AND HAS HAD RODENT (MICE) PROBLEMS IN THE PAST.  DROPPINGS AND ODOR ACCOUNT FOR THIS.  COMBINATION OF RODENTS AND HUMIDITY SUSPECT CAUSE.  RODENT CONTROL AND INSPECTION REQUIRED.
